# SDR ASAA2019031828730

- Difficulty date: March 18, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 51,265 hours, 24,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL CRACKED AT STA.328-312 LBL48 (P/N 141A5810-12). GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL AT STA 328-312 LBL 48 IAW SRM 51-40-02 AND BAC DWG 141A5400 REV-.
